# SDR MASA200400697

- Difficulty date: December 13, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 17,023 hours, 12,977 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Valve
- Part number: 32156222
- Part serial: 616
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 10,182 hours, 7,611 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 6517 LAX - DIVERTED TO LAX BECAUSE THE RIGHT PACK TRIPPED OFFLINE AND THE LEFT PACK IS ALREADY ON MEL.  AFTER LANDING CREW SUCCESSFULLY STARTED RIGHT PACK.  CONTRACT MAINTENANCE FOUND A LOOSE SENSE LINE ON THE PACK AND TIGHTENED IT.  A/C WAS FERRIED TO PHX.  12/14 MAINTENANCE OPS CHECKED, TESTED GOOD THE LEFT PRSOV WAS CHANGED TO CLEAR THE LEFT PACK MEL.
